# SDR GTIA96NK163

- Difficulty date: April 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12505
- Make and model: Doug DC-9-32
- Aircraft serial: 45788
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Condition: Corroded
- Location: Bs 180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEVEL 2 CORROSION IN GALLEY DOOR ENTRY WAY AT FS 180 AND APPROX 40 INCHES RIGHT OF CENTERLINE.  ALSO, MEMBRANE HAS CORROSION UNDER THE SEAM AREA.  REMOVED CORROSION AND REPLACED MEMBRANE, TREATED AREA IAW 53-10, 51-10-3 AND 51-30-0.  (M)
